# SDR REXA2021011200860

- Difficulty date: December 28, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO NR R53580, FOUND CORROSION BETWEEN FS 295 AND FS 310 STR 27 ON THE DOUBLER FOR LOWER TCAS ANTENNA.  REPLACED DOUBLER FOR LOWER TCAS ANTENNA, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 AMM 34-43-07-000/400-801-A03.
